# SDR S9BA201510170014

- Difficulty date: October 12, 2015
- Submitted: October 17, 2015
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 41,429 hours, 71,861 cycles
- Engine: Pwa PT6A27
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Condition: Malfunctioned
- Location: Engine Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT ENGINE ONLY PRODUCING 40 LBS TORQUE ON TAKEOFF.  TAKEOFF WAS ABORTED.  TORQUE TRANSDUCER WAS REPLACED IAW AMM 79-31.
